MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number TCN-15-3M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that hub fell off of the electrode.
 
Event or Problem Description
It was reported that hub fell off of the electrode.Additional information has been received that the device has been returned and evaluated.The allegation of "not reading temperature" was confirmed.The shaft of the electrode was severed at the hub and not returned for analysis.The probable cause selected is "unintended use error caused or contributed to event".The severed shaft was likely due to unintended excessive external mechanical force.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10283447
Report Number3006630150-2020-02937
Device Sequence Number470673
Product Code GXI
UDI-Device Identifier00813250017519
UDI-Public00813250017519
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-15-3M
Device Catalogue NumberTCN-15-3M
Device Lot Number24755880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1